# SDR ASOA2015102514029

- Difficulty date: October 25, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK CORRODED IN SEVERAL AREAS FROM FS 708.00 TO FS 761.85.  DAMAGE FOUND TO BE OUT OF LIMITS SRM 53-41-101-001-A01.  REMOVED SIDE SEAT RAIL RT SIDE BETWEEN FS 708-FS 761.85 IAW AMM 53-00-49-000-801, CONFIG A03.  INSTALLED NEW SERVICEABLE SIDE SEAT RAIL RT SIDE BEWTEEN FS 708 AND FS 761.85 IAW AMM 53-00-49-4000-801, CONFIG A03.  COMPLIED WITH ECTC REO 670-53-00-344 AND GREO 670-53-00-343.
